Apr 28, 2004
Hello Nelson, I hope you are doing well. I noticed in a few replies on thebody that you were a bit stressed. I hope things worked out for you and continue to do so. I have taken your advice and ordered products from the Houstons Buyers Club. One such item, I believe, may be lowering my VL significantly. I am not on any meds at the time, and have been taking a product called CM4 for the past month. I went from a VL of 27,000 to 3,000 in one month. I know that's not undetectable, but I've only been taking half doses of this CM4, it is the only thing that has changed in my diet since my last counts were taken. Have you heard anything about this product?
| Response from Mr. Vergel
Umm, you got me thinking. I am now exploring growth factors like CM4 and three others for immune reconstitution. The data look reasonable so I think I am going to try it myself. I will give you guys an update in 2 months (please remind me). I am glad you had good results. Let us know if your VL stays down! Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dry Cough A Symptom Of Ars?
- Achy Balls After Blowjob Worried I Have HIV
- Fever After Sex With Hooker Worried I Have HIV
- Itchy Balls After Licking Genital Sign Of HIV AIDS
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Purple Spots After Genital Rubbing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.